# SDR ASAA2024041649076

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N284AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64152
- Aircraft time: 22,554 hours, 7,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH EXTERIOR EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED AFT LH EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-04 OPS CK GOOD.
